I just got Juvederm and Botox between my eyes and above eyebrows and am scared to even touch the area. Is it ok to wax my eyebrows, use a face mask, cream, etc.? Are there any creams, cleansers, and anything I should avoid using? I am just using soap on the spot. I am so scared to have it go away. I love that my wrinkle is not visible anymore. Pleas help me with this!
Skin Care Products Okay to Use After Juvederm and Botox?
Doctor Answers (5)
It is fine to use skin care after fillers and Botox
You should not be concerned about using your regular skin care products in the treated areas. Skin care products will not affect the beneficial results that you are enjoying after your treatment.
Enjoy your results: Little to worry about for skin care products
I don't know the details of your treatment (and you should ask your doctor) but in my practice, we are happy for patients to cleanse, continue skin care, use make-up, etc.
Your injections placed the Botox and Juvaderm filler under the skin. The overlying skin should be intact. The skin should behave like it did before treatment. Only the waxing (or plucking) of hairs would potentially irritate beneath the skin, so you might wait a few days.
Enjoy the results of your treatments.
Botox would only be a problem on the first day after treatment, but not afterwards. I can see no problem with using any sort of skin care products afterwards. Many might actually take away some of the residual redness if you had any.
You might also like...
Skincare products and waxing after Botox and Juvederm
Glad to hear that you are enjoying the results of your injections. You should be able to go about your usual daily routine including use of face creams and moisturizers. You may want to delay the waxing of the brows until 2 weeks after the injections; the inflammation could theoretically affect the injected products. I would also caution you not press on or massage the area that was injected if you have any inclination to do so as it may spread the Juvederm and Botox that were just injected.